# SDR CALA2009063000340

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STATION 947.5 AT RBL 50.  INSTALLED FLOORBEAM REPAIR REF ECRA 5321-01433, REPLACED PREVIOUS FLOORBEAM REPAIR FROM RBL 26 TO RBL 58 AT STA 947.5.
